# SDR GAIA00518

- Difficulty date: September 14, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: KEELBEAM CRACKED.  SURFACE CRACKS AND CORROSION, BLENDED OUT INAW REO S00299.
